# SDR NSVA20070108

- Difficulty date: April 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 31,512 hours, 36,645 cycles
- Engine: Ge CT79B
- System (JASC): 2700 · Flight Control System
- Part: Control Quadrant
- Part number: 531706
- Part serial: 074
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FI STOP OPEN" ILLUMINATED IN FLIGHT UPON GEAR UP.  PERFORMED FAULT ISOLATION OF FI STOP AMBER LIGHT ON SHEET 2 FIG 102.  FOUND TO FAIL RELAY CONT CHECK.  REMOVED AND REPLACED RELAY 20GA STILL NO FIX, CHECKED WIRES AT DOWN LOCK SWITCH HARNESS, FOUND OPEN GROUND.  REMOVED AND REPLACED DOWN LOCK SWITCH HARNESS IAW SAAB MM 32-61-05.  OPS CHECK GOOD PN ON/OFF AIR130902 SN ON TALL31212332F SN OFF UNKNOWN.  UPON FURTHER TROUBLESHOOTING FOUND QUADRANT POWER LEVERS TO ACTIVATE FI BLUE LIGHT WHEN A/C IS IN FLIGHT MODE AND BY SHACKING LEVERS THE AMBER FI LIGHT ILLUMINATES SUSPECT QUADRANT, SWITCHES IMPROPERLY FUNCTIONING POD PN 53162-4.  REMOVED CONTROL QUADRANT ASSY IAW AMM 76-10-05.  INSTALL CONTROL QUADRANT UP TO AND INCLUDING STEP E6 PN 53162-4 SERIAL NR 074, FAILED STEP E7 RT POWER LEVER WIRE BUNDLE PROTRUDES WHEN PULLED TO REVERSE.  REMOVED CONTROL QUADRANT AND COMPLETED UP TO STEP 5 OF INSTALLATION PN IAW AMM 76-10-05-04.  COMPLETED INSTALLATION OF CONTROL QUADRANT IAW SAAB AMM 76-10-05-04, OPS CHECK GOOD PN OFF/ON 53170-6, SN OFF 074, SN ON 246.
